# SDR RRXA002740

- Difficulty date: June 19, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THE ATTACHMENT LUG BROKEN OFF TOP OF RT MAIN LANDING GEAR DRAG LINK, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-107 WITH APPROVED 8110-3 DATED 6-16-00.
